Pacific Journal of Mathematics

On mappings from the family of well ordered subsets of a set.

Seymour Ginsburg

Article information

Source
Pacific J. Math., Volume 6, Number 4 (1956), 583-589.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103043791

Mathematical Reviews number (MathSciNet)
MR0087613

Zentralblatt MATH identifier
0071.27503

Subjects
Primary: 02.0X

Citation

Ginsburg, Seymour. On mappings from the family of well ordered subsets of a set. Pacific J. Math. 6 (1956), no. 4, 583--589. https://projecteuclid.org/euclid.pjm/1103043791


Export citation

References

  • [1] Kurepa, G. Sur les fonctions reeles dans la famille des ensembles bien ordonnes de nombres rationnels, Bull. Internat. Acad. Yougoslave. Cl. Sci. Math. Phys. Tech., 12 (1954), 35-42.
  • [2] Fonctions croissantes dans la famille des ensembles bien ordonnes lineaires; Bulletin Scientique Yougoslavie, 2, (1954), 9.
  • [3] Szpilrajn, E. Sur Vextension de ordre partiel, Fund. Math., 16, (1930), 386-389.